null

Nurofen 200mg Ibuprofen Tablets - 48 Pack

€10.00
(No reviews yet) Write a Review
Maximum Purchase:
1 unit

Nurofen 200mg Ibuprofen Tablets - 48 Pack

Maximum order of 1 pack per transaction

Nurofen is a tried and tested brand used across Ireland, Nurofen Ibuprofen 200mg tablets have been created to deliver fast effective relief for patients from short term mild to moderate pain, fever and inflammation. This product contains anti-inflammatory, analgesic fever reducing ingredients.

Nurofen Ibuprofen tablets provide powerful pain relief against many symptoms associated with the following:

  • Headache
  • Backache
  • Period pain and cramps
  • Dental pain
  • Muscular strain
  • Fever
  • Sore throat
  • For the symptoms of head colds and influenza.

Dosage

One to two tablets every four hours when required. Do not exceed six tablets within a 24-hour period. This product containing Ibuprofen is for short-term use only.

If your symptoms worsen or use is required for more than 3 days, you should consult your doctor. Consult your doctor or pharmacist before using this product if you have a history of, or are currently suffering from peptic ulceration or worsening of asthma. 

Product ingredients

This product contains ibuprofen, Do not use with other medicines that contain ibuprofen, aspirin or other NSAIDs, including those that you can buy over the counter.

Each tablet contains: Ibuprofen 200mg

Storage of product

Keep out of reach and sight of children. Keep product in original container.

Do not store this product above 25ºC. Once opened use product within 6 months.

Warnings

Do not take this medication if you are allergic to ibuprofen or any other ingredients.
Do not take with any other ibuprofen products while using this product.
Do not use this product if you are pregnant or trying to become pregnant.

Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition. 

Do not take this product if you:
Suffer from severe heart failure, kidney failure or liver failure.
Have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
Have a history of peptic ulcers.
Have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.
This product should be used with particular caution in elderly patients who are more prone to side effects.

You must be over 18 to purchase this product. Always read the label carefully before use.
Remember to always keep all medicine out of reach of children.